Herpes Opportunity logo
Informational Blog
Support Forum
Start Here!
H Opp Weekend
Herpes Videos
Lifestyle Guides
  Herpes Opportunity logo
Informational Blog
Support Forum
Start Here!
H Opp Weekend
Herpes Videos
Lifestyle Guides
Wanna help keep
H Opp going?

Be a sustaining member.
We'll love you forever.

$5/month
$10/month
$20/month

Or for a one-time payment, click here.

Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

positive guide to herpes disclosure






 

 

acciclovir too much ?

Hello. every time i think i am getting an outbreak i take episodic medication (3 times a day for 5 days 400 mg acyclovir) in the past 3 weeks i took it twice and yesterday i started again., i am leaving on a trip so i guess i am nervous. i am now on the 2nd day and this morning about an hour of taking a pill i had redness on my chin and maybe my bottom lip was a little swollen. the redness went away after an hour. could it be an allergic reaction from too much medication? i am scared now. btw i took it so much these last few weeks because i don't want an outbreak before or during the trip.now i don't know if to just stop taking the episodic treatment i started yesterday because maybe my body is allergic now or it was too much and if i do stop in the middle will it trigger an outbreak?
Thanks.
Sign In or Register to comment.